# SDR ASAA201902128148

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,053 hours, 6,880 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38810521WE
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING SUSPECTED APU OIL LEAKS APU FILTER (UNREADABLE), BYPASS BUTTON FOUND EXTENDED. GROUNDED - YES. DETERMINED FLUID ON THE APU EXHAUST CONE TO BE DEICE FLUID NO OIL LEAKS APU. REPLACED APU LUBE FILTER ELEMENT REF B737-900 AMM 49-91-12 INDICATOR POPPED AGAIN, PER AMM 49-91-13 REPLACED OIL FILTER INDICATOR PERFORMED LEAK AND OPS CHECK OF FILTER AND INDICATOR REMAINS SET ACFT OK FOR SERVICE SERVICED APU OIL TO FULL REF AMM 12-13-31 ETOPS OIL SERVICED.
